NUMERICAL SOLUTION OF A BOUNDARY VALUE PROBLEM FOR A SECOND ORDER FUZZY DIFFERENTIAL EQUATION


Fatullayev A. G. , Can E., KÖROĞLU C.

TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS, vol.4, no.2, pp.169-176, 2013 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 4 Issue: 2
  • Publication Date: 2013
  • Journal Name: TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Emerging Sources Citation Index
  • Page Numbers: pp.169-176

Abstract

Two-point boundary value problem is considered for a second order fuzzy differential equation. This problem is reformulated to four different system of crisp boundary value problems, when fuzzy derivative is considered as a generalization of the H- derivative [1]. So, this problem has four different solutions. Numerical solution of each system is obtained by applying the shooting method. Numerical examples to illustrate the method are presented.